# SDR AALA201901169017

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 55,239 hours, 15,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5016
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEATS 27G THROUGH 36G.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-07, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
